Alert archive / New York / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 7, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 6, 2005, 3:01 PM EDT for Orange County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2005, 3:01 PM EDT (19:01 UTC)
- Expired
- Jun 6, 2005, 3:45 PM EDT
- In force
- 44 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
County Orange County, NY
The radar
The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 9:30 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 6, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KOKX 061901 SVROKX NYC071-061945- /O.NEW.KOKX.SV.W.0007.050606T1901Z-050606T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE UPTON NY 301 PM EDT MON JUN 6 2005 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ORANGE COUNTY IN SOUTHEAST NEW YORK. * UNTIL 345 PM EDT. * AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF MILFORD...OR 15 MILES SOUTHWEST OF PORT JERVIS...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR PORT JERVIS BY 320 PM EDT. NEAR FINCHVILLE BY 330 PM EDT. NEAR OTISVILLE BY 335 PM EDT. 5 MILES NORTHWEST OF MIDDLETOWN BY 345 PM EDT. THE TOWN OF SCOTCHTOWN IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4129 7505 4114 7491 4144 7416 4169 7444 $$ GOODMAN
1 follow-up statement
000
WWUS51 KOKX 061933
SVSOKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
332 PM EDT MON JUN 6 2005
NYC071-061945-
/O.CON.KOKX.SV.W.0007.000000T0000Z-050606T1945Z/
ORANGE NY-
332 PM EDT MON JUN 6 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR ORANGE COUNTY UNTIL
345 PM EDT...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BULLVILLE...OR 9 MILES
NORTH OF MIDDLETOWN...AND MOVING NORTHEAST AT 35 MPH.
TOWNS IN THE PATH OF THIS STORM INCLUDE
MIDDLETOWN...WARWICK...MAYBROOK...WALDEN...AND FLORIDA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4159 7421 4129 7450 4116 7425 4126 7410
4137 7399 4155 7400
$$
MLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:00 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 6, 2:00 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED... NATIONAL WEATHER SERVICE UPTON NY 200 PM EDT MON JUN 6 2005 .18Z UPDATE...UPDATES FORTHCOMING FOR SVR TSTM WATCH 416 (EXPIRES 07/02Z) FOR NJ/NY PORTIONS OF CWA (EXCEPT SUFFOLK CO NY AND CT COUNTIES). 18Z RAOB SHOULD BE AVBL SHORTLY... && .14Z UPDATE... AFD UPDATE FOR NEAR TERM (INCLUDING HYDROLOGY/MARINE/AVIATION) CONCERNS ONLY. NO CHANGES TO SHORT/LONG TERM DISCUSSIONS AS YET. WILL ADDRESS THOSE TIME PERIODS IN THIS AFD THIS AFTERNOON. && .NEAR TERM (THROUGH TONIGHT)... BACKDOOR FRONT CREEPING TOWARD NE CWA...WINDS HAVE GONE 040 AT KIJD AS OF 13Z AND ARE NE AT SEVERAL MESONET SITES IN NEW LONDON CO. BIG QUESTON IS JUST HOW MUCH FARTHER S WIL FRONT GET...MAXTS AND CLOUD COVER WOULD BE MOST IN QUESTION. BIGGER PROBLEM DU JOUR IS SEVERE WX THREAT. MSAS SFC-BASED LIUS ALREADY AOB 0C WESTERN 1/2 CWA (WHICH NOT SO COINCIDENTALLY IS WHERE SPCS SLIGHT RISK IS)...WITH TDS INTO M-U60S AND TEMPS ROCKETING UPWARD. LEE SIDE TROF IN PLACE AND ALSO LOOKS LIKE ANOTHER WEAK SFC TROF ACROSS CATSKILLS AND HUDSON VALLEY...BOTH COULD BE PRIME LIFTING MECHANISMS FOR LATER IN THE DAY AS ATMOS CONTINUES TO COOK. THINK THAT LEE SIDE TROF WOULD BE PRIMARY FOCUS...BUT WITH THIS JUICY ATMOS...ALL WILL BE MONITORED. WBZ HEIGHTS ON 12Z OKX SOUNDING JUST OVER 11K FT...BUT MODEL SOUNDINGS DROP THEM DURING THE AFTERNOON A BIT AS ONE MIGHT EXPECT WITH APPROACH OF MID LEVEL S/WV AND TROF. SO...HAIL MAY BE A THREAT AS WELL AS WINDS (PBZ LSR FROM 13Z HAD A SVR HAIL REPORT). PWS NEAR 1.50 SO WILL ALSO HAVE TO WATCH OUT FOR SOME HEAVY RAINERS. SVR TSTM WATCH 413 ISSUED WITHIN PAST HOUR TO OUR N AND W...A FURTHER HARBINGER OF THINGS TO COME. ENHANCED WORDING ALREADY IN TEXT PRODUCTS AND ONLY MINOR ADJUSTMENTS TO GRID/TEXT PRODUCTS ANTICIPATED AT THIS TIME. WILL ADJUST TEMP FIELDS AS NEEDED BASED ON LATEST OBS TRENDS. UPDATED SPSOKX REGARDING SEVERE WX POTENTIAL ISSUED BY 1500Z. && .SHORT TERM (TUESDAY THROUGH WEDNESDAY)... WITH THE SHORTWAVE PASSING THROUGH THE AREA WILL CONTINUE WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS INTO THE MORNING TUESDAY. THEN WILL LEAVE DRY AS THE WEAKENING COLD FRONT APPROACHES AND PASSES THROUGH THE AREA 04Z TO 08Z WEDNESDAY. BEST DYNAMICS WITH THE FRONT ARE TO THE NORTH. RIDING BUILDS INTO THE AREA FROM THE NORTHWEST WEDNESDAY. SURFACE WINDS SHIFT TO THE SOUTH TO SOUTHWEST AND WARM AIRMASS RETURNS. WILL BE SLIGHTLY LESS HUMID BUT DAYTIME HIGHS WILL ONCE AGAIN BE IN THE 80S TO NEAR 90 SO WILL RAISE TEMPERATURES CONSIDERABLY TOWARD THE MET NUMBERS. && .LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)... SUMMER PATTERN CONTINUES THROUGH THE EXTENDED FORECAST PERIOD...WITH A MEAN RIDGE OVER THE NORTHEAST. ATMOSPHERIC FLOW REMAINS WEST OR SOUTHWEST...KEEPING US AT OR ON THE WARM SIDE OF NORMAL. WELL BE DRY WED AND THU...BUT COULD SEE SOME SHOWERS OR THUNDERSTORMS TOWARD THE END OF THE WEEK AS ANOTHER FRONT APPROACHES FROM THE WEST. && .AVIATION... SOUTHERLY FLOW CONTINUES TODAY AHEAD OF A TROUGH APPROACHING FROM THE WEST. VSBYS WILL LIKELY BE VFR FOR THE MOST PART BUT HAZY ATMOSPHERE WILL RESTRICT TO MVFR CONDITIONS AT TIMES...ESPECIALLY WHEN SUN ELEVATIONS ARE FAIRLY LOW. CIGS WILL BE VFR TODAY AND THIS EVENING OUTSIDE OF ANY CONVECTION...LOWERING TO IFR OR LOWER AS SOME STRATUS AND FOG MOVE IN FROM THE SOUTH LATE AT NIGHT. OTHERWISE... DEWPOINTS ALREADY IN THE MID-UPPER 60S WILL WORK IN CONCERT WITH TEMPERATURES RISING WELL INTO THE 80S THIS AFTERNOON TO CREATE AN INCREASINGLY UNSTABLE AIRMASS ACROSS THE LOCAL REGION...ESPECIALLY OVER THE WESTERN 1/3 WHERE CAPE VALUES ARE LIKELY TO REACH 2000 J/KG BY LATE IN THE DAY. THUNDERSTORMS WILL LIKELY FORM IN SHORT LINES AND SHOULD REACH TO JUST WEST OF THE LOCAL REGION BY MID TO LATE AFTERNOON. ALSO LOOKING AT SOME 30 TO 35 KT LOW LEVEL WINDS THIS AFTERNOON. ALL THIS SHOULD PRESENT A GOOD CHANCE OF STRONG TO LOCALLY SEVERE THUNDERSTORMS AROUND THE TERMINALS LATER TODAY INTO THIS EVENING...ESPECIALLY WESTERN TERMINALS. SPC HAS THIS AREA OF THE CWA UNDER A SLIGHT RISK OF SEVERE LATER TODAY. LOST OF HEATING WITH SUNSET SHOULD RAPIDLY DECREASE THIS THREAT. && .MARINE... OUTSIDE OF ANY CONVECTION TODAY...SEAS AND NORMAL GRADIENT WINDS SHOULD NOT PRESENT ANY PROBLEMS. STRONG TO LOCALLY SEVERE CONVECTION LATE TODAY WILL PRESENT A HAZARDOUS TO MARINERS AND WILL BE MONITORED CLOSELY. A TIGHTENING PRESSURE GRADIENT AND A SOUTHERLY FETCH WILL INCREASE SEAS TO JUST AROUND SMALL CRAFT ADVISORY LEVELS LATE TONIGHT AND TUESDAY BUT WILL HOLD OFF AT THIS TIME IN POSTING THE ADVISORY. WILL REEXAMINE THIS WITH NEW GUIDANCE AND DECIDE ON THIS WITH THE AFTERNOON PACKAGE. THINGS QUIET DOWN AGAIN FOR THE REMAINDER OF THE WEEK AS A WEAKER GRADIENT COMES INTO PLAY. && .HYDROLOGY... THUNDERSTORM RAINFALL AMOUNTS OF A QUARTER TO A HALF INCH WILL BE LIKELY...WITH LOCALLY 1-2 ESPECIALLY WITH STORMS ACROSS THE LOWER HUDSON VALLEY...NE NJ...NYC...SW CT INTO WESTERN LI. PONDING AND FLOODING OF LOW LYING AREAS AND URBAN FLOODING POSSIBLE WITH THE HEAVIER RAINFALL. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NJ...SVR TSTM WATCH 416 TIL 07/02Z...NJZ002>006-011. NY...SVR TSTM WATCH 416 TIL 07/02Z...NYZ067>077. MARINE...SVR TSTM WATCH 416 TIL 07/02Z...ANZ355-335-338. && REYNOLDS ET AL
Hazardous weather outlook, Jun 6, 12:57 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 1257 PM EDT MON JUN 6 2005 ANZ330-071000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 1257 PM EDT MON JUN 6 2005 UPDATED THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN LONG ISLAND SOUND. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE DEVELOPING THIS EVENING AND COULD BECOME SEVERE...PRODUCING WIND GUSTS OVER 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. CTZ006>008-010>012-NYZ078>081-071000- NORTHEAST SUFFOLK NY-NORTHERN MIDDLESEX CT-NORTHERN NEW HAVEN CT- NORTHERN NEW LONDON CT-NORTHWEST SUFFOLK NY-SOUTHEAST SUFFOLK NY- SOUTHERN MIDDLESEX CT-SOUTHERN NEW HAVEN CT-SOUTHERN NEW LONDON CT- SOUTHWEST SUFFOLK NY- 1257 PM EDT MON JUN 6 2005 UPDATED THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN LONG ISLAND AND SOUTHEAST CONNECTICUT. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE DEVELOPING LATE THIS AFTERNOON INTO THIS EVENING AND COULD BECOME SEVERE...PRODUCING DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. HEAVY RAIN OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME IS POSSIBLE WITH SOME OF THE THUNDERSTORMS. IF THIS OCCURS URBAN FLOODING WILL BE LIKELY...ALONG WITH PONDING OF WATER ON ROADS AND IN LOW LYING AREAS. THE THREAT OF SEVERE THUNDERSTORMS AND FLOODING WILL DIMINISH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. ANZ350-353-071000- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1257 PM EDT MON JUN 6 2005 UPDATED THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LONG ISLAND OCEAN WATERS EAST OF FIRE ISLAND INLET...OUT 20 NM. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE DEVELOPING THIS EVENING AND COULD BECOME SEVERE...PRODUCING WIND GUSTS OVER 50 KNOTS AND LARGE HAIL. A SMALL CRAFT ADVISORY FOR ROUGH SEAS MAY ALSO BE NEEDED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. ANZ335-338-355-CTZ005-009-NJZ002>006-011-NYZ067>077-071000- BERGEN NJ-BRONX NY-EASTERN PASSAIC NJ-ESSEX NJ-HUDSON NJ- KINGS (BROOKLYN) NY-NASSAU NY-NEW YORK (MANHATTAN) NY- NORTHERN FAIRFIELD CT-NORTHERN WESTCHESTER NY-ORANGE NY-PUTNAM NY- QUEENS NY-RICHMOND (STATEN IS.) NY-ROCKLAND NY-SOUTHERN FAIRFIELD CT- SOUTHERN WESTCHESTER NY-UNION NJ-WESTERN PASSAIC NJ- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1257 PM EDT MON JUN 6 2005 UPDATED THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK... NORTHEAST NEW JERSEY AND SOUTHWEST CONNECTICUT...INCLUDING THE NEARBY COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT WARM AND HUMID WEATHER WILL CONTINUE TODAY. HEAT INDICES WILL RISE INTO THE LOWER 90S FOR A COUPLE OF HOURS THIS AFTERNOON. THUNDERSTORMS WILL BE DEVELOPING AFTER 4 PM AND COULD BECOME SEVERE...PRODUCING DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. HEAVY RAIN OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME IS POSSIBLE WITH SOME OF THE THUNDERSTORMS. IF THIS OCCURS URBAN FLOODING WILL BE LIKELY...ALONG WITH PONDING OF WATER ON ROADS AND IN LOW LYING AREAS. THE THREAT OF SEVERE THUNDERSTORMS AND FLOODING WILL DIMINISH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY. GOODMAN
In the hours before
Special weather statement, Jun 6, 12:34 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1234 PM EDT MON JUN 6 2005 CTZ005>012-NJZ002>006-011-NYZ067>081-062200- BERGEN NJ-BRONX NY-EASTERN PASSAIC NJ-ESSEX NJ-HUDSON NJ- KINGS (BROOKLYN) NY-NASSAU NY-NEW YORK (MANHATTAN) NY- NORTHEAST SUFFOLK NY-NORTHERN FAIRFIELD CT-NORTHERN MIDDLESEX CT- NORTHERN NEW HAVEN CT-NORTHERN NEW LONDON CT-NORTHERN WESTCHESTER NY- NORTHWEST SUFFOLK NY-ORANGE NY-PUTNAM NY-QUEENS NY- RICHMOND (STATEN IS.) NY-ROCKLAND NY-SOUTHEAST SUFFOLK NY- SOUTHERN FAIRFIELD CT-SOUTHERN MIDDLESEX CT-SOUTHERN NEW HAVEN CT- SOUTHERN NEW LONDON CT-SOUTHERN WESTCHESTER NY-SOUTHWEST SUFFOLK NY- UNION NJ-WESTERN PASSAIC NJ- 1234 PM EDT MON JUN 6 2005 ...SEVERE THUNDERSTORMS EXPECTED IN THE AREA LATE THIS AFTERNOON AND TONIGHT... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA IS FORECASTING A MODERATE RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS AND LARGE HAIL LATER TODAY AND TONIGHT. THE AREAS MOST LIKELY TO EXPERIENCE THIS ACTIVITY INCLUDE THE LOWER HUDSON VALLEY...NORTHEAST NEW JERSEY...NEW YORK CITY AND SOUTHWEST CONNECTICUT. SURROUNDING THE MODERATE RISK AREA...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WHICH INCLUDES SUFFOLK COUNTY NEW YORK AND THE REST OF SOUTHERN CONNECTICUT. A POTENT LOW PRESSURE SYSTEM WILL CONTINUE TO SHIFT EASTWARD FROM EASTERN ONTARIO INTO WESTERN QUEBEC TODAY...WITH A TRAILING COLD FRONT MOVING INTO WESTERN NEW YORK AND PENNSYLVANIA LATE THIS AFTERNOON. A STRONG BELT OF WESTERLY FLOW IN THE MIDDLE AND UPPER LEVELS OF THE ATMOSPHERE WILL BE SUPPORTIVE OF WIDESPREAD DAMAGING WINDS INTO THIS EVENING. LARGE HAIL IS ALSO POSSIBLE. PEOPLE IN THE THREATENED AREA ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES. STAY TUNED TO RADIO...TELEVISION...AND NOAA ALL HAZARDS RADIO FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS LATER TODAY...OR VISIT OUR WEB SITE AT WEATHER.GOV/OKX. SKYWARN SPOTTER ACTIVATION WILL BE NECESSARY LATER THIS AFTERNOON. GOODMAN
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:37 PM EDT | Severe Thunderstorm Warning | OKX | Rockland | 23 min |
| Jun 6, 3:38 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam | 52 min |
| Jun 6, 3:58 PM EDT | Severe Thunderstorm Warning | OKX | Rockland | 47 min |
| Jun 6, 4:03 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 57 min |
| Jun 6, 4:15 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 45 min |
Nearby
Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.